Please use this identifier to cite or link to this item: http://hdl.handle.net/2381/21354
Title: A note on the Loewenstein-Prelec theory of intertemporal choice (vol 52, pg 99, 2006)
Authors: al-Nowaihi, A
Dhami, S
First Published: 1-Jul-2008
Publisher: ELSEVIER SCIENCE BV
Citation: MATHEMATICAL SOCIAL SCIENCES, 2008, 56 (1), pp. 144-147
DOI Link: 10.1016/j.mathsocsci.2008.02.001
ISSN: 0165-4896
Links: http://hdl.handle.net/2381/21354
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Economics

Files in This Item:
There are no files associated with this item.


Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.